# SDR 2008UALA03717

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 31,864 hours, 4,251 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENG LEFT MESSAGE PER CREW AND SHOWS INOP ON SYNOPTIC PAGE.
